# SDR DALA2020042702301

- Difficulty date: April 25, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N701DN
- Make and model: Boeing 777232LR
- Aircraft serial: 29740
- Aircraft time: 60,879 hours, 5,341 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH EMERGENCY LTS ON SIDE OF L1 DOOR INOP. TRIED SWAPPING LIGHT ASSY W/1R DOOR NO HELP. (INTERIOR) LIGHT ASSY BACK IN ORIGINAL POSITIONS. R/R 4 EA FUSES IN BATT CHARGER M33093 OPS CK GOOD IAW B777 AMM 33-52 LOG-PAGE UPDATED
